# SDR CA190328013

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,506 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 2256400001
- Condition: Cracked
- Location: Canopy
- Part time: 4,730 hours
- Component: Canopy
- Component part number: 2256210200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION THE RIGHT CANOPY LATCH HOOK WAS FOUND CRACKED IN THE TYPICAL BEND AREA, PHOTO ATTACHED. NEW LATCH HOOK INSTALLED.
